# SDR ASOA201000291

- Difficulty date: February 21, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,777 hours, 16,877 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY STRIP BROKEN NEAR LAV ON LT.  SECURED EMER FLOOR STRIP IAW AMM 25-60-00.  (CLOSED)
